Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Interpolating operators in nest algebras


Author: M. Anoussis
Journal: Proc. Amer. Math. Soc. 114 (1992), 707-710
MSC: Primary 47D25
DOI: https://doi.org/10.1090/S0002-9939-1992-1079885-X
MathSciNet review: 1079885
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given two families $ \{ {x_\alpha }\} ,\{ {y_\alpha }\} $ of vectors and a nest $ N$ in a Hilbert space $ H$, we provide a necessary and sufficient condition for the existence of an operator $ T$ in the nest algebra satisfying $ T{x_\alpha } = {y_\alpha }$ for every $ \alpha $.


References [Enhancements On Off] (What's this?)

  • [1] M. Anoussis, E. Katsoulis, R. Moore, and T. Trent, Interpolation problems for ideals in certain reflexive operator algebras, preprint.
  • [2] W. Arveson, Interpolation problems in nest algebras, J. Funct. Anal. 20 (1975), 208-233. MR 0383098 (52:3979)
  • [3] A. Hopenwasser, The equation $ Tx = y$ in a reflexive operator algebra, Indiana Univ. Math. J. 29 (1980), 121-126. MR 554821 (81c:47014)
  • [4] -, Hilbert-Schmidt interpolation in CSL algebras, Illinois J. Math. 33 (1989), 657-672. MR 1007901 (90m:47057)
  • [5] E. Lance, Some properties of nest algebras, Proc. London Math. Soc. (3) 19 (1969), 45-68. MR 0241990 (39:3325)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25

Retrieve articles in all journals with MSC: 47D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1079885-X
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society